MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1741
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A "generator failure" was reported to have occurred.This device is under the advisory of the field safety notice of july 2018 on platinum devices.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The preliminary analysis of the returned device did not reveal any irregularities.
 
Additional Manufacturer Narrative
Please refer to the attached investigation report.
 
Event or Problem Description
A "generator failure" was reported to have occurred.This device is under the advisory of the field safety notice of(b)(6)2018 on platinum devices.Capture failure on the left ventricular channel was also reported.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key9296622
Report Number1000165971-2019-00626
Device Sequence Number560167
Product Code NIK
UDI-Device Identifier08031527015484
UDI-Public(01)08031527015484(11)160630(17)180130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2018
Device Model NumberPLATINIUM CRT-D 1741
Device Catalogue NumberPLATINIUM CRT-D 1741
Device Lot NumberS0194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/26/2019
01/07/2020
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/20/2019
01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2825-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;